Kirkland Nighttime Sleep Aid (Doxylamine Succinate 25 mg), Pack of 4 (96 Tablets Total)
Add to wishlist
Category: kirkland sleep aid

About this item
- Not for children 12 years of age and under.
- - Safe and contains no gluten, effective as proven.
- - Not containing gluten, proven to be safe and effective.
- - Proven to be safe, effective, and gluten-free.
- Active ingredient: doxylamine succinate 25 mg. Inactive ingredients: dicalcium phosphate, FD&C blue #1 aluminum Lake, magnesium stearate, microcrystalline cellulose, sodium starch glycolate.
- Kirkland Signature Sleep aid helps safely fall asleep fast.